# SDR C2XA00IA189

- Difficulty date: June 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027929003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT SPLICE AT FRAME NR 40 TO NR 38 CORRODED.  REMOVED CORRODED BUTT SPLICE, TRIMMED AND DRILLED UP NEW PIECE, INSTALLED NEW BUTT SPLICE PER EMB120 SRM 51-40-02.  (M)
